# SDR P5CA9600265

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 4 Precooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE LEFT HAND PRECOOLER TOP ATTACH BRACKET CRACKED.  REMOVED BROKEN BRACKET AND BUSHINGS IAW MM 36-12-04.  INSTALLED NEW BRACKET AND BUSHINGS IAW MM 36-12-04.
